# SDR AALA20100415TUL03

- Difficulty date: April 15, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER SIX SEAT TRACK WORN BEYOND LIMITS AT FUSELAGE STATION 363.  DAMAGE ROUTED OUT AND A PLUG INSTALLED PER SRM 53-05-00.
